# SDR EIA2005205

- Difficulty date: October 9, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 2220-2240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AREA AFT OF STA 2220 - 2240, RT SR 40 ATT INTERCOSTAL CRACKED.  REPLACED DEFECTIVE INTERCOSTAL PER SRM 51-10-01, PG 9.
